# SDR ZZDA2009331

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE LEFT SIDE STA 240 BETWEEN L-16 AND L-17 (REF TRA 17-53-TR00109 SECTION 6 CONDITION 3B).  REPAIRED DENT ON LT FUSELAGE AT STA 240 L16 AND L17 PER BOEING DRAWING SG09530002.
